# SDR SWAA2024022241962

- Difficulty date: January 17, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 37,928 hours, 17,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR SUPPORT BREAK CRACKED @ RBL 1 STA 540 MKD DOT<[01] REMOVED FLOOR SUPPORT AS PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW FLOOR SUPPORT AS PER SRM 51-40-05-0G-0 AND INSTALLED NEW FLOOR SUPPORT ON MAIN CABIN STA 540 RBL=1 TO RBL-24 AS PER SRM 51-40-02-0G-0;[02] VERIFIED;[03] VERIFIED REMOVED FLOOR SUPPORT AS PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW FLOOR SUPPORT AS PER SRM 51-40-05-0G-0 AND INSTALLED NEW FLOOR SUPPORT ON MAIN CABIN STA 540 RBL=1 TO RBL-24 AS PER SRM 51-40-02-0G-0
